# SDR UF6A960205

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Mechanism
- Part number: 201139001
- Condition: Lack Of Lube
- Location: Lng
- Part time: 8,743 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN - UNSAFE GEAR INDICATION.  MAINTENANCE LUBED NOSE GEAR UPLOCK MECHANISM.  SYSTEM OPS CHECK GOOD.  (M)
